# SDR UALA2013012900536

- Difficulty date: January 26, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 79,367 hours, 22,912 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT L1 DOOR ON OUTSIDE OF AIRPLANE.  REPLACED LAMP.
